MAUDE Adverse Event Report: NKUS LAB RNS-9703-019; REMOTE NETWORK STATION

NKUS LAB RNS-9703-019; REMOTE NETWORK STATION
Model Number RNS-9703-019
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the remote network station (rns or remote monitoring system) shows communication loss.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the remote network station (rns or remote monitoring system) shows communication loss.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
RNS-9703-019
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
MDR Report Key5501560
Report Number2032233-2015-00140
Device Sequence Number14349640
Product Code MHX
UDI-Device Identifier00851725007009
UDI-Public00851725007009
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-019
Device Catalogue NumberRNS-9703-019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2015
Supplement Date Received by Manufacturer05/26/2015
05/26/2015
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date04/01/2021
03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1